Autowave processes in a long line without distortions
Differencialʹnye uravneniâ, Tome 42 (2006) no. 2, pp. 239-244
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2006_42_2_a11,
author = {A. Yu. Kolesov and N. Kh. Rozov},
title = {Autowave processes in a long line without distortions},
journal = {Differencialʹnye uravneni\^a},
pages = {239--244},
year = {2006},
volume = {42},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2006_42_2_a11/}
}
A. Yu. Kolesov; N. Kh. Rozov. Autowave processes in a long line without distortions. Differencialʹnye uravneniâ, Tome 42 (2006) no. 2, pp. 239-244. http://geodesic.mathdoc.fr/item/DE_2006_42_2_a11/